# SDR YENA2021022200126

- Difficulty date: February 17, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 54,743 hours, 19,469 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Center Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1052, SJU-TPA. PAX AND F/A REPORT BURNING SMELL IN CENTER OF CABIN. INFLIGHT ENTERTAINMENT AND POWER OUTLET SHUT OFF. SMELL DISSIPATED.  NOTHING VISABLE AND NO HEAT DETECTED. ROW 12-16 A/C RIGHT; POWERED UP SYS LTV & PED REF 44-20-00. NO ODOR NOTED. ALL TV'S FUNCTIONAL. NO DEFECTS NOTED.
